Ninno, Domenico (2008) Solutions of the equations for piezoelectromagnetism in polarized ceramics: Infinite medium and slab. [Pubblicazione in rivista scientifica]

Full text not available from this repository.
Official URL: www.aip.org
Item Type: Pubblicazione in rivista scientifica
Language: English
Title: Solutions of the equations for piezoelectromagnetism in polarized ceramics: Infinite medium and slab
Creators:
CreatorsEmail
Ninno, DomenicoUNSPECIFIED
Autor/s: G. Iadonisi, C. A. Perroni, G. Cantele, D. Ninno
Date: 2008
Number of Pages: 10
Department: Scienze fisiche
Official URL: www.aip.org
Journal or Publication Title: JOURNAL OF APPLIED PHYSICS
Event Dates: 2008-#mar#
Date: 2008
Volume: 103
Page Range: 064109-064118
Number of Pages: 10
Date Deposited: 21 Oct 2010 06:16
Last Modified: 30 Apr 2014 19:42
URI: http://www.fedoa.unina.it/id/eprint/7153

Actions (login required)

View Item View Item